# SDR TSAA9857515

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LOWER LEFT WING SURFACE AT RSS 418 CORRODED, INBOARD OF NR 1 TRACK.  REPAIRED PER ECO 1684 R9.  (M)
